Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

186 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Should I stop taking Cerazette pills, as it is causing Anxiety in me ?

I am just about at my wits end. I have been on cerezette now for 18 months. I used to be on Microgynon which was great, but had to come off of that as I couldn t tolerate Oestrogen based pills anymore as my lining thined due to the combined pill. Since taking this pill I really haven t felt myself. It has been great in the respect that I have no periods at all and it has stopped all my heavy painful periods I used to experience. However, I used to be a very sociable person and quite chilled out. Overtime this pill has made me a nervous wreck and really jittery and anxious. I have constantly felt nauseous on this pill and tend to get very anxious when put in social situations and even when going to a busy shopping mall! Crazy I know, but true. I hadn t ever really thought anything too much of it, but recently I have found that my anxiety seems to have increased. I have been feeling extremely light headed and off balance and had a feeling of cotton wool in my ears. All tests came back clear and so it has been put down to anxiety. It has made everyday things very difficult to deal with. I am feeling low and tearful and quite grumpy all the time too. The latest bout is the final straw for me and I have decided to stop this pill as of today to see if it makes any difference. I am at my wits end and am fed up of feeling out of character. Oh and another thing..whether coincidence or not I am not sure, but my IBS symptoms seem to have been worse on this pill too. I also found that I get very dry downstairs and have no sex drive with this pill. Is it a good idea to stop this pill to see if feel better off of it? I am a little concerned re stopping it as have read some of the symptoms experienced when stopping, but I figure it cant be any worse than how I am feeling now hopefully.
Tue, 17 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  
General & Family Physician 's  Response
Hi;
welcome to HealthcareMagic
The combination pills are known to cause nausea;vomiting;depression;skin rash as few side effects in some females so in your case it may be true that because you have been taking the pills since quite some time and the IBS symptoms are also worsened I would advise you to consult your doctor and stop these pills.Try some other contraception if you feel necessary.A break from the pills will give the correct idea whether you have these symptoms of anxiety due to pills side effect or it is due to some other reason.Please stop the pills with the advice of your doctor.
Thanks
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi, i have been taking sipralexa for the past 6months , one pill every morning at the same time. It was prescribed to me by my GP due to high anxiety,fears and depression symptoms. It has been a week that i have stopped my cure as explained to me by reducing the dose everyday for a week but iam having agitated nights, sleepless nights. I am very worried. What should i do?

doctor1 MD

My brother has been suffering from depression and anxiety. He started out not being able to eat he s lost about 30-40 lbs.He was seeing a doctor for stomach problems and not being able to sleep.They put him on a sleeping pill which caused him to be very agitated and talking out of his head,running around out of his mind.They took him to the e.r. and put him on a nerve pill.They said he had a chemical imbalance,they also put him on a depression pill.He was only getting worse.He has a hard time speaking now,studdering and not being able to get out what he s thinking.Last week after his lunch he got to where he couldn t speak.They took him back to the doctor blood test revealed his testosterone levels were very low.He is now taking testosterone.He has some okay day s,but he is just not getting better.Before this started happening he was fine no history of depression or anciety.What should he do?

doctor1 MD

Hi, Iam 25 yr old female and i had a car accident april 13th and ive been full of anxitey...stress...loss of weight not being able to sleep!! Last year i was on a few things lexapro and zyprexa and birthcontrol loestrin...! I have alot of trauma from the accident and i had to have an abortion last year around the end of march 2010! I lost drastic weight i have always been small at most i weighed in 2010 was 130 and now 2011 iam at 90 i lost apetite i eat and get hungry not all the time. When iam sick pr anygry i dont eat anyway..But last yr i was eating fast food i stopped that in may 2010! So when i home in may after the abortion i started losing then i was put on lo seasionque it was fine for a few months then bfore april 13 the accidemt my b/c out of whack! So anyways i went to my primary doctor its been awhile cause i was going the hollistic way my case got worse after car acccident.stress...anxiety...trouble sleeping and eating....pain in neck lower back and joint pain..losiing alll this weight didnt help me:{ Anyways they did full blood work today...that took forever for them to find blood pressure was at 90/58 and they did chest xray came back ok...The EKG was at LOW 40 !! So he gave me paxil 10 and carisoprodol 350 mg! i took them together not knowing for 1st time how strong felt dizzy and fell asleep at 7pm until 2:30 now iam up cant sleep kinda have burning in my back and middle of my chest!! I dont know how to handle all this and understand what to do to feel better .still not really hungry tired eyes hurt and head feels heavy!! Alot of stuff i just said!! I feel overwhelmed now! My heart and the beating rapid and slow and it burns and tightnees!! What should i do how do i hadle it the right way !! The meds i dont know how i should take them i know i cant take together !i think best take paxil in Am and muscle in mid afternoon!! Iam confused and my rate was very low and now iam very concerned cause its always hurting and feeling hot and paplutaions!!! Please help thank u!! Cause i cant call my doctor its the sat now and I just went today and found out!!

Recent questions on  Lethary, light headedness

doctor1 MD

since this am, upset stomach, some nausea, light-headedness,
diarrhea. 63, 5'8", 220 lbs.
Finished Azithromycin, 500mg for 3 days
about a week ago - had chest congestion -
much better. Aside from that had colostomy
2008 - no problems. Have ongoing emotional
issues - anxiety. thankyou

doctor1 MD

I haven't had a period since march 24..my breasts swell off and on and have pains in the middle deep under the nipple areas, I have had headaches for the past month or so and the past week have been dizzy and light headed. Not hungry in the mornings, but quezy and heart burn at night. I spotted barely last week very light pink only 3 different times when wiping. My eyes get blurry and I feel spacy with the lightheadedness. My nipples are darker in color..home pregnancy test this morning was neg

doctor1 MD

I was diagnosed with breast cancer in 1997, had a mastectomy with no lymph node involvement. I had a recurrence in the chest wall in 1998 treated with surgery, radiation and tamoxifen. I have moved through Arimidexdex, FAC Chemotherapy, Aromasin, 6 cycles of Dosa Taxol plus Herceptin, Letrozole, and two years of Avastin and Xelodal. Since August, I have had weight loss, a persistent cough (with sputum, and light-headedness with one fainting spell. An October, 2010 Pet scan showed some cancer activity in a nodule in the lung and in the sternum. I have been on a drug holiday since November 2010, as my doctor tries to get results from a pulmonary function test. I have a colonoscopy scheduled for October 2011. My cough is getting worse, and yesterday I developed a pain in my mid rib-cage every time I cough.

Short term question: Is there some kind of cough suppression medicine I could take to prevent the pain of coughing?

Long term question:: Should I go somewhere like the Mayo Clinic to get an opinion my situation?

doctor1 MD

hi im 24 years old im 4 11 and im about 160 lbs..no medical history very healthy..well for past week know iv been feeling kind of nauseated, peeing a lot, tingling feeling on breast and have a weird feeling in my lower abdomen lower back pain and also light head aches which come and go. my stomach i feel like a stretching/pull feeling like tingling and on top on belly button feel hard at times. what could this be?...never felt like this before

doctor1 MD

On thursday I had an episode with vertigo and vomiting , now I feel like my head is in a constant fog any connection to the vertigo?

doctor1 MD

Hi Doctor, Thanks for your concern. I am feeling better now. Yes i do have few questions. 1 i am having Vertigo now a days .i had it few years ago also.There is little bit irritation in the right Ear and when i wake up from the bed gets dizzy. and...

doctor1 MD

At the moment, my pulse rate is 48 and I am lightheaded. I take a beta blocker ( Nadolol ). My dosage had recently been increased, but it had become regulated. Should I be concerned right now or just wait to see if the lightheadedness subsides?